Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 3, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Apr 26, 2011, 10:48 AM CDT for Calcasieu Parish, Louisiana. It took effect at Apr 26, 2011, 5:48 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 10:48 AM CDT (15:48 UTC)
- In effect from
- Apr 26, 2011, 5:48 PM CDT
- Expired
- Apr 27, 2011, 7:52 PM CDT
- In force
- 26 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 6 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
724 WGUS44 KLCH 261548 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1048 AM CDT TUE APR 26 2011 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-270548- /O.NEW.KLCH.FL.W.0002.110426T1548Z-110428T1800Z/ /OTBL1.1.WT.110426T1440Z.110427T0000Z.110427T1800Z.NO/ 1048 AM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 3.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 4.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC019-270548- /O.NEW.KLCH.FL.W.0003.110426T2248Z-110428T0130Z/ /LCHL1.1.WT.110426T2248Z.110427T0000Z.110427T1330Z.NO/ 1048 AM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * FROM THIS AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM TUESDAY THE STAGE WAS 3.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. THE CURRENT STATUS OF THE CALCASIEU SALTWATER BARRIER IS OPEN. FOR MORE INFORMATION...VISIT THE ARMY CORPS OF ENGINEERS WEBSITE AT HTTP://WWW.MVN.USACE.ARMY.MIL/OD/LOCKUPDATES/LOCKSTATUS.ASP?LOCKID=23. $$
2 follow-up statements
581 WGUS84 KLCH 270250 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 950 PM CDT TUE APR 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-271650- /O.CON.KLCH.FL.W.0002.000000T0000Z-110428T1800Z/ /OTBL1.1.WT.110426T1440Z.110427T1200Z.110427T1800Z.NO/ 950 PM CDT TUE APR 26 2011 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 3.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...CONTINUE TO RISE TO NEAR 4.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC019-271650- /O.CON.KLCH.FL.W.0003.000000T0000Z-110428T0130Z/ /LCHL1.1.WT.110427T1000Z.110427T1200Z.110427T1330Z.NO/ 950 PM CDT TUE APR 26 2011 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM TUESDAY THE STAGE WAS 3.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...CONTINUE TO RISE TO NEAR 4.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. THE CURRENT STATUS OF THE CALCASIEU SALTWATER BARRIER IS OPEN. FOR MORE INFORMATION...VISIT THE ARMY CORPS OF ENGINEERS WEBSITE AT HTTP://WWW.MVN.USACE.ARMY.MIL/OD/LOCKUPDATES/LOCKSTATUS.ASP?LOCKID=23. $$
087 WGUS84 KLCH 271445 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 945 AM CDT WED APR 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-280445- /O.EXT.KLCH.FL.W.0002.000000T0000Z-110428T1424Z/ /OTBL1.1.WT.110426T1440Z.110427T1215Z.110427T1424Z.NO/ 945 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 AM WEDNESDAY THE STAGE WAS 4.3 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING...THEN REMAIN BETWEEN 3.5 FEET AND 4.0 FEET FOR THE NEXT SEVERAL DAYS DUE TO TIDAL INFLUENCES. * IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC019-280052- /O.EXT.KLCH.FL.W.0003.000000T0000Z-110428T0052Z/ /LCHL1.1.WT.000000T0000Z.110427T1100Z.110427T1252Z.NO/ 945 AM CDT WED APR 27 2011 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM WEDNESDAY THE STAGE WAS 4.1 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING...THEN REMAIN BETWEEN 3.5 FEET AND 4.0 FEET FOR THE NEXT SEVERAL DAYS DUE TO TIDAL INFLUENCES. * IMPACT...AT 4.0 FEET...MINOR MARSHLAND FLOODING OCCURS. FLOODING ALSO BEGINS ON RIVER ROAD IN NORTH LAKE CHARLES. THE CURRENT STATUS OF THE CALCASIEU SALTWATER BARRIER IS OPEN. FOR MORE INFORMATION...VISIT THE ARMY CORPS OF ENGINEERS WEBSITE AT HTTP://WWW.MVN.USACE.ARMY.MIL/OD/LOCKUPDATES/LOCKSTATUS.ASP?LOCKID=23. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:42 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Apr 26, 6:42 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
642 AM CDT TUE APR 26 2011
.DISCUSSION...
CONCERNING THE 26/12Z TAF ISSUANCE.
&&
.AVIATION...
MCS WILL AFFECT THE KLFT AND KARA TAF SITES THROUGH ABOUT 26/14Z
BEFORE MOVING OFF TO THE EAST AND DIMINISHING. HEAVY RAIN CAUSING
IFR VISIBILITIES AND FREQUENT LIGHTNING ALONG WITH WIND GUSTS TO
30 KNOTS WILL BE POSSIBLE WITH THIS THUNDERSTORM COMPLEX.
THIS MCS HAS WORKED OVER THE ATMOSPHERE WITH JUST MVFR CEILINGS
EXPECTED THROUGH THE MORNING HOURS AT REMAINDER OF TAF SITES.
SOUTHERLY WINDS ARE AGAIN EXPECTED TO INCREASE THIS AFTERNOON AS
NEXT STORM SYSTEM BEGINS TO FORM OVER THE SOUTHERN PLAINS.
SUSTAINED WINDS BETWEEN 15 AND 20 KNOTS WITH GUSTS BETWEEN 25 AND
30 KNOTS WILL BE POSSIBLE AFTER 26/17Z. SOME SHOWERS MAY REFORM
THIS EVENING NEAR THE KAEX TAF SITE AS NEXT STORM SYSTEM PASSES TO
THE NORTH OF THE REGION.
RUA
&&
.PREV DISCUSSION... /ISSUED 530 AM CDT TUE APR 26 2011/
DISCUSSION...
MCS CURRENTLY PROPAGATING ACROSS THE FORECAST AREA THIS MORNING
WITH SVA TIL 7 AM. THE COLD POOL IN ITS WAKE IS GOING TO MAKE FOR A
RATHER DIFFICULT FORECAST FOR THE REMAINDER OF THE DAY. FIRST OF
ALL...THE WINDS WILL TAKE LONGER TO GET GOING TODAY AND HAVE RE-
CONFIGURED THE WIND ADVISORY TIMING TO BEGIN AT NOON. ONCE THE MCS
MOVES PAST QUESTION BECOMES ABOUT RE-DEVELOPMENT OF THUNDERSTORMS.
SOME OF THE GUIDANCE WANTS TO DEVELOP THUNDERSTORMS AGAIN THIS
MORNING NORTH OF THE OUTFLOW BOUNDARY AS THE BOUNDARY BEGINS TO
LIFT BACK TO THE NORTH...AND OTHERS INDICATE THAT THIS IS IT FOR
THE DAY. FOR NOW WILL GO WITH SOME RE-DEVELOPMENT ACROSS THE
NORTHERN PORTIONS OF THE FORECAST AREA UNTIL AFTERNOON.
THEN WE WILL WAIT FOR THE FRONTAL BOUNDARY LATE TONIGHT AND
TOMORROW FOR ANOTHER CHANCES OF SHOWERS AND THUNDERSTORMS. WINDS
WILL REMAIN BREEZY ALL NIGHT AND CONTINUE UNTIL THE FRONT PASSES
ON WEDNESDAY. NOT MANY CHANGES WERE MADE TO THE EXTENDED PORTIONS
OF THE FORECAST.
MARINE...SCA WILL REMAIN IN EFFECT THROUGH TOMORROW MORNING WITH
STRONG ONSHORE FLOW CONTINUING.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 83 73 88 56 82 / 30 20 30 0 0
KBPT 83 73 88 57 82 / 20 20 20 0 0
KAEX 87 72 86 55 80 / 30 20 40 0 0
KLFT 85 72 88 58 80 / 50 10 30 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
TX...WIND ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
ORANGE...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM CAMERON,
LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING
FROM 20 NM TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.
&&Hazardous weather outlook, Apr 26, 7:35 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 735 AM CDT TUE APR 26 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-271245- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 735 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE ENDING THIS MORNING ACROSS SOUTH CENTRAL LOUSIANA. A FEW STORMS THIS MORNING MAY APPROACH SEVERE LEVELS. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN OVERNIGHT AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THESE STORMS MAY BECOME SEVERE DURING THE OVERNIGHT HOURS. STRONG WINDS ARE FORECAST TO RE-DEVELOP THIS AFTERNOON AND INTO THE OVERNIGHT HOURS AND A WIND ADVISORY IS IN EFFECT FROM NOON INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LINE OF SHOWERS AND THUNDERSTORMS ARE FORECAST TO MOVE ACROSS THE AREA IN ASSOCIATION WITH A COLD FRONT WEDNESDAY MORNING. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-271245- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 735 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS WILL CONTINUE TODAY AND TONIGHT AND A SMALL CRAFT ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY WILL CONTINUE IN EFFECT THROUGH THE MORNING WEDNESDAY AHEAD OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Apr 26, 5:17 AM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 AM CDT TUE APR 26 2011
LAZ033-041>044-051-052-261115-
ST. LANDRY LA-CAMERON LA-LAFAYETTE LA-VERMILION LA-ACADIA LA-
JEFFERSON DAVIS LA-CALCASIEU LA-
517 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...CAMERON...
LAFAYETTE...VERMILION...ACADIA...JEFFERSON DAVIS AND CALCASIEU
PARISHES UNTIL 615 AM CDT...
AT 513 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
NORTHEAST OF PINE ISLAND TO 4 MILES SOUTHEAST OF HEBERTS MARINA...
MOVING EAST AT 35 MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
GIBBSTOWN AND HAYES BY 525 AM...
THORNWELL...LACASSINE NATIONAL WILDLIFE REFUGE AND JENNINGS BY 535
AM...
IOTA AND EVANGELINE BY 540 AM...
MOWATA...LOWRY AND MERMENTAU BY 545 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2986 9325 2993 9325 2995 9327 2992 9333
2989 9334 2990 9337 2993 9334 2995 9327
2997 9329 2999 9328 3049 9273 3044 9201
2965 9261
RUASpecial weather statement, Apr 26, 5:25 AM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
525 AM CDT TUE APR 26 2011
LAZ041-051-261130-
CAMERON LA-CALCASIEU LA-
525 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON AND CALCASIEU PARISHES
UNTIL 630 AM CDT...
AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF VINTON...MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
EDGERLY BY 530 AM...
CARLYSS...HACKBERRY AND SULPHUR BY 545 AM...
WESTLAKE BY 555 AM...
GRAND LAKE BY 600 AM...
LAKE CHARLES REGIONAL AIRPORT AND LAKE CHARLES BY 605 AM...
IOWA BY 625 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3000 9371 3030 9368 3025 9300 3001 9327
3005 9329 3005 9332 2995 9334
RUASpecial weather statement, Apr 26, 6:29 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
629 AM CDT TUE APR 26 2011
LAZ041>043-051-261215-
CAMERON LA-ACADIA LA-JEFFERSON DAVIS LA-CALCASIEU LA-
629 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...ACADIA...JEFFERSON
DAVIS AND CALCASIEU PARISHES UNTIL 715 AM CDT...
AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF LACASSINE NATIONAL WILDLIFE
REFUGE...MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LOWRY AND THORNWELL BY 645 AM...
LAKE ARTHUR BY 655 AM...
KLONDIKE BY 700 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA.
LAT...LON 2994 9323 3024 9300 3021 9260 3010 9261
3006 9267 3005 9272 3004 9261 2986 9263
RUALocal storm report, Apr 26, 7:16 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
716 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM HAIL GUEYDAN 30.03N 92.51W
04/26/2011 E0.50 INCH VERMILION LA LAW ENFORCEMENT
SHERIFFS DEPT. REPORTS SMALL HAIL.
&&
MOGGEDSpecial weather statement, Apr 26, 7:23 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 AM CDT TUE APR 26 2011
LAZ044-045-052>054-261300-
UPPER ST. MARTIN LA-LAFAYETTE LA-VERMILION LA-ST. MARY LA-IBERIA LA-
723 AM CDT TUE APR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...VERMILION...ST.
MARY...IBERIA AND ST. MARTIN PARISHES UNTIL 800 AM CDT...
AT 722 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ESTHER...MOVING EAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
INTRACOASTAL CITY BY 730 AM...
ABBEVILLE BY 735 AM...
HENRY BY 745 AM...
ERATH BY 755 AM...
DELCAMBRE AND AVERY ISLAND BY 800 AM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 2973 9192 2966 9190 2980 9198 2975 9210
2968 9212 2971 9236 3004 9232 3010 9186
2983 9186 2982 9190 2979 9186 2972 9185
2972 9186 2979 9187 2983 9196 2979 9197
2965 9186
RUALocal storm report, Apr 26, 10:20 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1020 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL CYPREMORT POINT 29.77N 91.77W
04/26/2011 E1.75 INCH ST. MARY LA PUBLIC
SEVERAL PUBLIC REPORTS OF HAIL DAMAGE TO
CAMPS...BOATS...AND VEHICLES. CAMPS SUSTAINED BROKEN
WINDOWS AND SIDING DAMAGE. VEHICLES AND BOATS WERE DENTED
AND HAD WINDOWS BROKEN. TIME ESTIMATED BY RADAR.
&&
13The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:08 PM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 41 hr |
| Apr 26, 12:14 AM CDT | Tornado Warning | LCH | Vernon | 31 min |
| Apr 26, 12:43 AM CDT | Tornado Warning | LCH | Vernon | 47 min |
| Apr 26, 1:21 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 39 min |
| Apr 26, 1:48 AM CDT | Special Weather Statement | LCH | Allen, Beauregard | 57 min |
| Apr 26, 1:59 AM CDT | Special Weather Statement | LCH | Rapides | 61 min |
| Apr 26, 2:06 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 24 min |
| Apr 26, 2:17 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 58 min |
| Apr 26, 2:35 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 55 min |
| Apr 26, 3:15 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 45 min |
| Apr 26, 3:17 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 58 min |
| Apr 26, 3:29 AM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 26, 3:46 AM CDT | Special Marine Warning | LCH | 44 min | |
| Apr 26, 4:09 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 66 min |
| Apr 26, 4:39 AM CDT | Special Marine Warning | LCH | 36 min | |
| Apr 26, 5:25 AM CDT | Special Weather Statement | LCH | Calcasieu | 65 min |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 53 min |
| Apr 26, 6:29 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 46 min |
| Apr 26, 7:23 AM CDT | Special Weather Statement | LCH | Vermilion | 37 min |
| Apr 26, 8:21 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 54 min |
| Apr 26, 8:25 AM CDT | Special Marine Warning | LCH | 50 min | |
| Apr 26, 9:08 AM CDT | Special Marine Warning | LCH | 67 min | |
| Apr 26, 10:48 AM CDT | River Flood Warning | LCH | Calcasieu | 46 hr |
Nearby
River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.